# SDR CA100811007

- Difficulty date: August 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 20,267 hours
- Engine: Pwc PW610FA
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 209031344001
- Condition: Cracked
- Location: Isolator
- Part time: 20,368 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION OF SMALL CRACK - TOP OF BEAM DIRECTLY UNDER THE ISOLATION MOUNT, FWD. LT OF MOUNT HOLE.  CRACK DETECTED DURING ROUTINE INSPECTION, PART REPLACED, SHIMMING AND INSTALLATION OF AFFECTED PART APPEARED OK.  ALL OTHER RELATED MOUNTS AND COMPONENTS FOUND SERVICEABLE.
